# SDR 96ZZZX1652

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830CA
- Make and model: Beech 1900D
- Aircraft serial: UE19
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivets
- Part number: CR3245
- Condition: Loose
- Location: Vert Stab
- Part time: 6,776 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, LOOSE FASTENERS ON BOTH SIDES OF VERTICAL STABILIZER FORWARD SPAR WERE NOTED.  ALTHOUGH A SIMILAR PROBLEM WAS ADDRESSED IN SB 2004 ON EARLIER MODEL 1900S, ADDITIONAL EVALUATION AND STUDIES ARE RECOMMENDED AS OTHER PREVIOUS IDENTIFIED AREAS OF CONCERN IN THE EMPENNAGE SECTION MAY BE RELATED.  REPAIR WAS ACCOMPLISHED PER BEECHCRAFT RECOMMENDED PROCEDURE.
